# SDR SWIA2021081060283

- Difficulty date: May 11, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 29,134 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH INBOARD FLAP UPPER SKIN IS CHAFED UNDER PANEL 584CB      (C-CHECK RO 8/9/2021)    BLENDED DAMAGE AREA FROM UPPER SKIN UNDER PANEL 584CB PER CRJ 700 SRM 51-12-00-001-001-A01,NO DAMAGE ALLOW AREA , RECIEVED REO 670-57-52-352 REV -- DATE 2017-03-28 , NDT AREA FOR CRACKS FREE AND NO DEFFECTS AND RESTORED FINISH AREA PER REO AND CRJ 700 SRM 51-21-16-001-001-A01 AND MARKED REWORK AREA PER REO STEP #6 " 670-57-52-352 ".
